4 doctors weighed in:

Is it possible to have withdrawal symptoms from percocet and neurontin (gabapentin)?

4 doctors weighed in
Dr. Neetu Ahluwalia
Pain Management
2 doctors agree

In brief: Yes

Yes, that is why you should taper down on those medications and stop them abruptly.

In brief: Yes

Yes, that is why you should taper down on those medications and stop them abruptly.
Dr. Neetu Ahluwalia
Dr. Neetu Ahluwalia
Thank
Dr. James Marx
Pain Management

In brief: Definately

Both meds can have withdrawal symptoms.
Consult your doctor to see about addressing them.

In brief: Definately

Both meds can have withdrawal symptoms.
Consult your doctor to see about addressing them.
Dr. James Marx
Dr. James Marx
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors